# SDR SPUY20120820031

- Difficulty date: August 20, 2012
- Submitted: August 20, 2012
- Operation: General aviation
- Filed by: Servicio de Mantenimiento del Peru SAC, repair station SPUY238K
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- Aircraft time: 75,408 hours, 43,444 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Torque Box
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, VERTICAL FIN - TORQUE BOX INBOARD CHORD LEFT CORRODED STA 1342 FIN STA 0 AND FWD REAR SPAR CHORD REF NR 0642.
